# SDR TRBA2012023005

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,880 hours, 34,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE GALLEY EMERGENCY LIGHT TO BE  BROKEN.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT IAW MM 33 50 00. ACFT RETURNED TO SERVICE.
